IJPAM: Volume 116, No. 3 (2017)

Title

REGION OF SMOOTH FUNCTIONS FOR POSITIVE
SOLUTIONS TO AN ELLIPTIC BIOLOGICAL MODEL

Authors

Timothy Robertson$^1$, Joon H. Kang$^2$
$^{1,2}$Department of Mathematics
Andrews University
Berrien Springs, MI. 49104, USA

Abstract

The non-existence and existence of the positive solution to the generalized elliptic model

\begin{displaymath}\left.\begin{array}{l}
\Delta u + g(u,v) = 0\;\;\mbox{in}\;\;...
...\
u = v = 0\;\;\mbox{on}\;\;\partial\Omega,
\end{array}\right.\end{displaymath}

were investigated.

History

Received: 2017-03-29
Revised: 2017-09-16
Published: October 25, 2017

AMS Classification, Key Words

AMS Subject Classification:
Key Words and Phrases: non-existence and existence of the solution, positive solution, generalized elliptic model

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
B. Chase, J. Kang, Positive solutions to an elliptic biological model, Global Journal of Pure and Applied Mathematics, 5, No. 2 (2009), 101-108.

2
P. Korman, A. Leung, On the existence and uniqueness of positive steady states in the Volterra-Lotka ecological models with diffusion, Appl. Anal., 26, No. 2 (1987), 145-160.

3
L. Zhengyuan, P. De Mottoni, Bifurcation for some systems of cooperative and predator-prey type, J. Partial Differential Equations (1992), 25-36.

How to Cite?

DOI: 10.12732/ijpam.v116i3.8 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 116
Issue: 3
Pages: 629 - 636


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).